# SDR DALA2014120806436

- Difficulty date: December 6, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 50,201 hours, 20,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND EMERGENCY EXIT SIGN AT L1 DOOR INOPERATIVE.  MAINTENANCE REPLACED THE FUSE AND BATTERY AT POWER SUPPLY IAW AMM 33-51-06.  OPS TESTED OK.
